Somehow, Guppy is still sick. He still sounds all phlegmy and congested. It is probably my fault, because I stopped using the nebulizer for the past few days. Honestly, it doesn't seem to be helping him very much. But the real reason I stopped is because of the side effects of the medicine. Have you ever seen a hyper baby? Until last week, I didn't even think that was possible. But the Albuterol we have been using definitely makes Guppy hyper.
Right after a treatment, he gets all worked up. He starts flailing his arms and slapping himself in the head. He just can't calm down. He acts like he is on baby speed. He also seems to fuss excessively after taking his medicine. This is difficult for me to handle, because he is usually a very happy baby. But by far, the worst side effect is the shaking. His little legs and arms tremble. It freaks me out and makes me worry excessively. If the medicine seemed to be helping his coughing/breathing, I would continue with the treatments. But we've been on the medicine for a week and Guppy seems exactly the same. Actually, John thinks he sounds worse.
If my little man isn't feeling better by Thursday, I am bringing him back to the pediatrician on Friday. Ugh.